# SDR CALA2023061601892

- Difficulty date: June 14, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 75,460 hours, 32,555 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Pressure Switch
- Part number: NAS16128A
- Condition: Low Pressure
- Location: B Hyd
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

CREW REPORTED HYD BY LO PRESSURE IN ROUTE TO SLC FLIGHT 2164. BLUE SYS PRESSURE READS 3000PSI, QUANTITY NORMAL. ALL OTHER SYSTEMS FUNCTION NORMAL. MEL 2930V PER MX CONTROL MUST HAVE POSITIVE FIX, UNABLE TO APPROVE MEL AT THIS TIME. UPLOADED PICS SFO MX TO FOLLOW TSM 29-12-00-810-804-A REPLACED PRESSURE SWITCH 2074GJ AND PERFORMED OPS CK REF AMM 29-12-17-400-001.OPS NORMAL.SWITCH REQUIRES TO BE SAFETIED. PARTS USED:  40-0595-3-1985,QTY :1  18-2792-3-0020,QTY :1 COMPLETED PRESSURE SWITCH SAFTEY IAW TASK 29-12-17-400-001-A
